Differential and Integral Equations
- Differential Integral Equations
- Volume 28, Number 11/12 (2015), 1105-1154.
Global existence of martingale solutions to the three-dimensional stochastic compressible Navier-Stokes equations
The stochastic three-dimensional compressible Navier-Stokes equations are considered in a bounded domain with multiplicative noise. The global existence of martingale solution is established through the Galerkin approximation method, stopping time, compactness method and the Jakubowski-Skorokhod theorem. A martingale solution is a weak solution for the fluid variables and the Brownian motion on a probability space. The initial data is arbitrarily large and satisfies a natural compatibility condition.
Differential Integral Equations, Volume 28, Number 11/12 (2015), 1105-1154.
First available in Project Euclid: 18 August 2015
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35Q35: PDEs in connection with fluid mechanics 76N10: Existence, uniqueness, and regularity theory [See also 35L60, 35L65, 35Q30] 76W05: Magnetohydrodynamics and electrohydrodynamics
Wang, Dehua; Wang, Huaqiao. Global existence of martingale solutions to the three-dimensional stochastic compressible Navier-Stokes equations. Differential Integral Equations 28 (2015), no. 11/12, 1105--1154. https://projecteuclid.org/euclid.die/1439901044